# SDR IXXA9800059

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nlg
- Part time: 71,009 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE MGUM TO KFLL, THE GEAR UPLATCH CHECK FAILED WITH THE GEAR  NOT LATCHED WARNING LIGHT ILLUMINATED.  THE CREW CYCLED THE GEAR BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUED TO KFLL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND LOCATED CHAFFED WIRES AT THE NOSE GEAR UPLATCH SWITCH.  MAINTENANCE REPAIRED THE WIRES, CLEANED AND LUBRICATED THE RIGHT MAIN GEAR UPLATCH MECHANISM.  MAINTENANCE PERFORMED A SUCCESSFUL GEAR SWING IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL RETURNING THE AIRCRAFT TO SERVICE.
